Star decompositions of cubes

Bryant, Darryn E., El-Zanati, Saad, Vanden Eynden, Charles and Hoffman, Dean G. (2001) Star decompositions of cubes. Graphs Combin, 17 1: 55-59. doi:10.1007/s003730170054


Author Bryant, Darryn E.
El-Zanati, Saad
Vanden Eynden, Charles
Hoffman, Dean G.
Title Star decompositions of cubes
Journal name Graphs Combin   Check publisher's open access policy
ISSN 0911-0119
1435-5914
Publication date 2001-03-01
Sub-type Article (original research)
DOI 10.1007/s003730170054
Volume 17
Issue 1
Start page 55
End page 59
Total pages 5
Editor J. Akiyama
Place of publication Japan
Publisher Springer-Verlag
Language eng
Subject C1
780101 Mathematical sciences
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
Abstract Let Sk denote the complete bipartite graph K-1k and let e,, denote the ii-cube. We prove that the obvious necessary conditions for the existence of an S-k-decomposition of Q(n) are sufficient.
Formatted abstract
Let Sk denote the complete bipartite graph K-1,_k and let q n denote the n-cube. We prove that the obvious necessary conditions for the existence of an S k -decomposition of Q n are sufficient.
Keyword Mathematics
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 00:53:13 EST